Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dependence on dimension of a constant related to the Grötzsch ring


Author: Glen D. Anderson
Journal: Proc. Amer. Math. Soc. 61 (1976), 77-80
MSC: Primary 30A60
MathSciNet review: 0442217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the constant $ {\lambda _n} = {\lim _{a \to 0}}(\bmod {R_{G,n}}(a) + \log a)$ associated with the Grötzsch extremal ring $ {R_{G,n}}$ in euclidean $ n$-space, we obtain the limit $ {\lim _{n \to \infty }}\lambda _n^{1/n} = e$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A60

Retrieve articles in all journals with MSC: 30A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0442217-2
PII: S 0002-9939(1976)0442217-2
Article copyright: © Copyright 1976 American Mathematical Society